# SDR USAA2009092292589

- Difficulty date: September 20, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 53,591 hours, 35,762 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FPBH - MAJOR REPAIR - TWO (2) CRACKS ON BS 178 BULKHEAD VERTICAL BEAM WEB AT WL 234, RBL 17.  REPAIRED BS 178 BULKHEAD VERTICAL BEAM WEB AT WL 234, RBL 17 IAW B737 SRM 53-10-08.
